It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-02-2006, 11:11 AM   #1
Junior Member
(male)
 
Join Date: Jun 2005
Posts: 17
heymikey1981 HB User
Whey Protein and Acne

I am planning on bulking up and I was just wondering whether taking whey protein causes people to have acne breakouts. If not, can anyone recommend a good brand that won't flare up acne?

 
Old 04-02-2006, 12:42 PM   #2
Senior Veteran
(female)
 
Join Date: Oct 2005
Location: America
Posts: 546
amy2705 HB User
Re: Whey Protein and Acne

Quote:
Originally Posted by heymikey1981
I am planning on bulking up and I was just wondering whether taking whey protein causes people to have acne breakouts. If not, can anyone recommend a good brand that won't flare up acne?
I work out and have a smoothie with 35g of whey protein powder everyday. I haven't noticed any abnormal acne breakouts at all (just my normal mild but persistent acne). I use "Whey Delicious" by a brand called NHF (NuSport Health & Fitness). A 35g scoop = 26g protein, 4g carbs, 2g fat. I use it mainly because it's vanilla flavoured and yummy in smoothies. Am pretty sure that no matter what brand of whey you go with, it won't affect your acne.

 
Sponsors Lightbulb
   
Old 04-09-2006, 01:21 PM   #3
Member
(male)
 
Join Date: Dec 2002
Posts: 85
systemofadown HB User
Re: Whey Protein and Acne

i also work out every day, and take one 40mg protein whey protein shake..i forget the name brand, but i have taken different kinds for almost 6 months straight with no difference in acne.. i mix mine with water...i wouldn't recommend it with milk as dairy can aggrivate acne.

 
Old 04-09-2006, 06:44 PM   #4
Member
(male)
 
Join Date: Nov 2005
Posts: 73
quamen HB User
Re: Whey Protein and Acne

I take the GNC whey protein about 3 servings a day,and have noticed no difference in my acne. It is for sure not making it any worse than it is. I did notice a big change when i started to take a multivitiam my skin got alot worse so i stopped. As with the whey protein I think you will be just fine as long as your mixing it with water.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anyone taking Whey Protein? DiselPower4 Acne 10 03-12-2009 12:49 PM
Question About Whey Protein OutToLunch Exercise & Fitness 4 01-31-2006 07:50 PM
who didn't broke out from whey protein? primo1 Acne 2 10-18-2005 03:34 AM
Whey Protein skyguy Acne 10 08-09-2005 05:34 AM
whey protein a definite no-no. blank Acne 7 06-10-2005 05:19 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), MSNik (5), mmisty (5), jonnstar (3), poozers (3), Debaloo (2), MG098 (2), LitS917 (2), lisamariemoon (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 11:39 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!